FluJabs.org

Corporate Login

What are my chances of having an anaphylactic reaction after having the flu vaccination?

True anaphylactic reactions with vaccinations are exceedingly rare, sudden death from anaphylaxis even more so. Any site offering vaccinations should be equipped with drugs that are effective treatments against anaphylaxis and have staff onsite trained to administer and monitor patients if a reaction were to occur. The vaccines may contain some components that cause allergic reactions, such as egg but in such small quantities that it would be unlikely to happen for the first time during a flu vaccination. Everyone who attends for a flu jab is asked a series of screening questions to ensure that it is safe to administer the vaccine.

We use cookies to give you the best browsing experience possible. View our privacy notice & cookie policy. more information

The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this.

Close